MAUDE Adverse Event Report: CONMED LARGO HALL TITAN OSCILLATING SAW BATTERY HANDPIECE; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL TITAN OSCILLATING SAW BATTERY HANDPIECE; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO9300B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The sales representative reported on behalf of the customer, that the pro9300b, hall titan oscillating saw battery handpiece was being used during an unknown procedure on (b)(6) 2023 when it was reported ¿saw came apart.¿there was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The preventative maintenance (pm) was overdue.Housing broke off where head meets housing.The housing was replaced, and the trigger assembly rebuilt.A preventative maintenance (pm) service was completed.Repair is completed.Leak and final tests passed.A root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be the device was not serviced as recommended per instructional manual.The service history was reviewed, and no prior data was found.A device history record review found no abnormalities that would contribute to this reported event.(b)(4).Per the instructions for use, the user is advised that regular and proper maintenance of your equipment is the best way to protect your investment.It is essential that you have your equipment serviced as scheduled in order to retain its optimum performance and reliability, which will reward you with safer, less problematic product performance over time.The hall titan handpieces shall be returned every 12 months for servicing.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
Update: further assessment information found that the device was being used during a total knee replacement procedure.The device did fragment and was removed from the surgical site by the pa and the procedure was completed.The sales representative reported on behalf of the customer, that the pro9300b, hall titan oscillating saw battery handpiece was being used during an unknown procedure on (b)(6) 2023 when it was reported "saw came apart." there was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.

Brand Name
HALL TITAN OSCILLATING SAW BATTERY HANDPIECE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18310768
Report Number1017294-2023-00116
Device Sequence Number14981143
Product Code HAB
UDI-Device Identifier40845854050799
UDI-Public(01)40845854050799(11)210405
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO9300B
Device Lot Number20210210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic